# SDR DALA2019121207259

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 61,165 hours, 23,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6324970) DURING INSEPTION FOUND EMERGENCY LIGHTS ON SEAT ROWS 23 THRU 33 INOPERATIVE. REPLACED BATTERY PACK AND POWER SUPPLY M1672 PER B737 AMM 33-51. OPS CKS GOOD.
